# SDR 95FDEA01530

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR CRACK IN FRAME AROUND TOOLING HOLE STA 1090 JUST ABOVE STR 27L.  BELT FRAME REPAIR ACCOMPLISHED PER SRM 51-40-3 AND DOUBLER INSTALLED.
